# SDR FDEA201803130667

- Difficulty date: March 13, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 78,337 hours, 18,899 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7399501
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXISTING REPAIR AT MAIN DECK CARGO FLOOR SEAT TRACK STA.625 TO STA.645 X = -47.5 RT EVALUATED AND FOUND CHAFED DAMAGE AT SEAT TRACK CROWN. MAIN DECK CARGO FLOOR SEAT TRACK AT STA.625 TO STA.645 X = -47.5 RT CARRIED OUT REPAIR PER SRM 53-00-52-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. SEAT TRACK CROWN BLENDED AREA EXCEEDED LIMIT PER SRM 53-00-52-1A FIG 101 ALLOWABLE DAMAGE 1.
